MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305128
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported, needle broken inside patient.Verbatim: was performing trigger point injections (tpis) for patients left lower extremity myofascial pain and while performing tpi in proximal left hamstring patient reacted due to pain and 30 g 1 inch needle broke off inside patient.We were unable to retrieve the needle and area where it was inserted was circled and recommended the patient present to ed for further evaluation and management.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.E4.The initial reporter also notified the fda on 2026 march.Medwatch report is (b)(4).
 
Additional Manufacturer Narrative
It was reported the needle broke off inside patient.Due to the absence of a physical sample, photographic evidence, or lot number, our quality engineering team was unable to conduct a comprehensive investigation.Current quality controls are in place to identify such defects during the production process.Based on the limited investigation, the cause of the reported incident remains undetermined.If you encounter any further issues with our product, we would appreciate the opportunity to perform a thorough analysis.Examination of the involved product may provide insights into the cause of the reported failure.
 
Event or Problem Description
No additional information.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24884822
Report Number1911916-2026-00170
Device Sequence Number10420358
Product Code FMI
UDI-Device Identifier00382903051281
UDI-Public(01)00382903051281
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305128
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale